# SDR AALA201808139029

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,482 hours, 25,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER DAMAGED. PROPERLY INSTALLED BUSTLE AS REQUIRED.
